See Alike in...

Alike App

Browser

k8lynt

744d

I'm so stressed and my psychiatrist messed up my meds and won't fix them. Now he's not filling prescriptions either and I can't get an answer as to why! I'm switching psychiatrists after this next appointment. For now I'm left going crazy, literally, with school, work, church/ministry, social life (lacking much), and everything else.

    • Jazeru

      743d

      Really sorry to hear that homie, sensiblecare.com has good psychiatrists that can maybe help you get what you need to stay sane! I haven't met with my Dr for s while but i know i can always schedule a video call with her whenever i would need it

    • k8lynt

      744d

      And my physical body is hurting so badly too. Probably fibro acting up, but no meds are helping very much!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion